Positive solutions for nonlinear eigenvalue problems

Johnny Henderson, Haiyan Wang

Research output: Contribution to journalArticle

173 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)252-259
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume208
Issue number1
DOIs
StatePublished - Apr 1 1997
Externally publishedYes

Fingerprint

Theorem proving
Nonlinear Eigenvalue Problem
Theorem Proving
Green's function
Boundary value problems
Positive Solution
Boundary Value Problem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Positive solutions for nonlinear eigenvalue problems. / Henderson, Johnny; Wang, Haiyan.

In: Journal of Mathematical Analysis and Applications, Vol. 208, No. 1, 01.04.1997, p. 252-259.

Research output: Contribution to journalArticle

@article{23619419af6a4e1caf127d7ce908e07b,
title = "Positive solutions for nonlinear eigenvalue problems",
author = "Johnny Henderson and Haiyan Wang",
year = "1997",
month = "4",
day = "1",
doi = "10.1006/jmaa.1997.5334",
language = "English (US)",
volume = "208",
pages = "252--259",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Positive solutions for nonlinear eigenvalue problems

AU - Henderson, Johnny

AU - Wang, Haiyan

PY - 1997/4/1

Y1 - 1997/4/1

UR - http://www.scopus.com/inward/record.url?scp=0031106937&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031106937&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1997.5334

DO - 10.1006/jmaa.1997.5334

M3 - Article

AN - SCOPUS:0031106937

VL - 208

SP - 252

EP - 259

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -